Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2018, Volume 73, Issue 2(440), Pages 183–184 (Mi umn9819)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Distribution of the zeros of Hermite–Padé polynomials for a complex Nikishin system

S. P. Suetin

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant no. 14-50-00005.


DOI: https://doi.org/10.4213/rm9819

Full text: PDF file (376 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2018, 73:2, 363–365

Bibliographic databases:

MSC: 41A05, 41A21
Received: 05.02.2018

Citation: S. P. Suetin, “Distribution of the zeros of Hermite–Padé polynomials for a complex Nikishin system”, Uspekhi Mat. Nauk, 73:2(440) (2018), 183–184; Russian Math. Surveys, 73:2 (2018), 363–365

Citation in format AMSBIB
\Bibitem{Sue18}
\by S.~P.~Suetin
\paper Distribution of the zeros of Hermite--Pad\'e polynomials for a~complex Nikishin system
\jour Uspekhi Mat. Nauk
\yr 2018
\vol 73
\issue 2(440)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn9819}
\crossref{https://doi.org/10.4213/rm9819}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3780072}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RuMaS..73..363S}
\elib{https://elibrary.ru/item.asp?id=32641385}
\transl
\jour Russian Math. Surveys
\yr 2018
\vol 73
\issue 2
\pages 363--365
\crossref{https://doi.org/10.1070/RM9819}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000438940900005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85051257978}


Linking options:
  • http://mi.mathnet.ru/eng/umn9819
  • https://doi.org/10.4213/rm9819
  • http://mi.mathnet.ru/eng/umn/v73/i2/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Suetin, “On a new approach to the problem of distribution of zeros of Hermite–Padé polynomials for a Nikishin system”, Proc. Steklov Inst. Math., 301 (2018), 245–261  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. S. P. Suetin, “On an Example of the Nikishin System”, Math. Notes, 104:6 (2018), 905–914  mathnet  crossref  crossref  mathscinet  isi  elib
    3. S. P. Suetin, “Equivalence of a Scalar and a Vector Equilibrium Problem for a Pair of Functions Forming a Nikishin System”, Math. Notes, 106:6 (2019), 970–979  mathnet  crossref  crossref  mathscinet  isi  elib
    4. N. R. Ikonomov, S. P. Suetin, “Scalar Equilibrium Problem and the Limit Distribution of Zeros of Hermite–Padé Polynomials of Type II”, Proc. Steklov Inst. Math., 309 (2020), 159–182  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:365
    Full text:28
    References:25
    First page:35

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021